MedElevator Войти в исследования
← Поиск публикаций

DOI 10.1080/08910600601149619

Медицинская библиотека · The Journal of dermatological treatment · 2007

Successful colchicine administration in facial granulomas caused by cosmetic implants: report of a case.

Aivaliotis Markos, Kontochristopoulos Georgios, Hatziolou Eftychia, Aroni Kyriaki, Zakopoulou Niki

Клинический случайСтатьяПеревод в очереди

Аннотация

Injectable cutaneous microimplants may occasionally cause either persistent local irritation or late skin reactions in the form of foreign body granulomas at the injected areas. Permanent elimination of the latter is not easily achieved. The skin of a female patient developed nodules along the treated sites on her face a few months following the last session of intracutaneous injections. Intralesional steroids offered temporary and incomplete clearance. Colchicine was administered orally for better results.

Для цитирования: Aivaliotis Markos, Kontochristopoulos Georgios, Hatziolou Eftychia, Aroni Kyriaki, Zakopoulou Niki. Successful colchicine administration in facial granulomas caused by cosmetic implants: report of a case.. The Journal of dermatological treatment. 2007. DOI: 10.1080/08910600601149619.

Предметные рубрики MeSH

Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Загрузка состояния…

История · было → стало

Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.

Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.